# SDR PLGA970828A

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742BA
- Make and model: Saab SF340A
- Aircraft serial: 340A092
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: A2043C
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: H, S
- Precautionary procedure: A

## Discrepancy

LGA - FLT 4371 - AFTER TAKEOFF THE ESSENTIAL AND RIGHT MAIN ELECTRICAL BUS DROPPED OFF LINE.  CREW DECLARED AN EMERGENCY DUE TO LOOSING THE GEAR INDICATION TEST FUNCTION.  AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET RIGHT MAIN BUS CIRCUIT BREAKER AND REPLACED PDU AS PRECAUTIONARY MAINTENANCE.  AIRCRAFT RETURNED TO SERVICE.  (M)
